MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. TEMPERATURE-SENSING ALL-SILICONE FOLEY CATHETER; TEMP SENSING FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. TEMPERATURE-SENSING ALL-SILICONE FOLEY CATHETER; TEMP SENSING FOLEY CATHETER
Catalog Number 119316
Medical Device Problem Codes Material Rupture (1546); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter name:(b)(6).Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that there was a balloon rupture after inserting a urinary foley catheter, urine was found to be leaking out from the connection between the catheter and the balloon.As this was not a temporary occurrence, the catheter was removed and a new one was inserted, and the surgery proceeded without further issues.
 
Additional Manufacturer Narrative
The reported event is confirmed manufacturing related.This is addressed by capa 11092653.Visual evaluation of the returned sample noted one opened (without original packaging), used silicone foley catheter with syringe.Visual inspection noted no obvious observations.During testing, when inflating the catheter balloon with 10ml methylene blue solution (3 drops 1percent aq methylene blue per 100ml distilled water), lumen-to-lumen leakage was observed.This is out of specification per inspection procedure ip7603444, revision 0, which states, catheter leaks, valve leaks, balloon perforation, lumen to lumen, prematurely deflated and dislodged balloon are not allowed, and must inflate and deflate with the use of a syringe." the possible root causes for this failure, per capa 11092653, are funnel wall thickness to thin due to molding core pin shape or extruded tube diameter with variation causing leak in catheter funnel molding.Risk review, labeling review, and dhr review are not required as event has already been investigated per capa 11092653.Refer to capa 11092653 for further details.Correction: d,f,h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that there was a balloon rupture after inserting a urinary foley catheter, urine was found to be leaking out from the connection between the catheter and the balloon.As this was not a temporary occurrence, the catheter was removed and a new one was inserted, and the surgery proceeded without further issues.Per additional information received via ibc on 28ug2025, stated that the overview of the event was changed to urine leakage from balloon breakage.

Brand Name
BARDEX® LUBRI-SIL® I.C. TEMPERATURE-SENSING ALL-SILICONE FOLEY CATHETER
Common Device Name
TEMP SENSING FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22896623
Report Number1018233-2025-07089
Device Sequence Number8897002
Product Code MJC
UDI-Device Identifier00801741039850
UDI-Public(01)00801741039850(11)240924(17)290922(10)NGJV3287
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number119316
Device Lot NumberNGJV3287
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown